MathSciNet Relay Station
MathSciNet bibliographic data
MR2355067 (2010a:46166) 46L55 (46L54 46L65)
Vaes, Stefaan; Vergnioux, Roland The boundary of universal discrete quantum groups, exactness, and factoriality. Duke Math. J. 140 (2007), no. 1, 35–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement